# SDR SWAA2019121239584

- Difficulty date: November 26, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 49,041 hours, 32,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR RAIL CORRODED AT BS. 767+6, RBL 8. / REPAIRED FLOOR RAIL IAW SRM AND EA.
